# SDR QXEA0201363

- Difficulty date: May 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,440 hours, 2,901 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Condition: Chafed
- Location: Exhaustsys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD AND RIGHT HAND OUTBOARD AFT EXHAUST MOUNT COVER PLATES CHAFED.  REPAIRED IAW Q400 AMM 78-10-16-400-801.
